MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC REAMING ROD PUSH ROD 2.5MM SHAFT; REAMER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC REAMING ROD PUSH ROD 2.5MM SHAFT; REAMER
Model Number SD03.010.093
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is jnj representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, two (2) auto-adjusting drive adaptor broke during surgery, two (2) screwdrivers stripped during a process of screw, the screw interlock with the screw head and was stripped., and two (2) reaming rod push rod 2.5mm shaft broke off.The procedure was successfully completed with surgical delay of 5 minutes.There were no fragments generated.There was patient consequence reported.Concomitant device reported: unknown screw (part# unknown; lot# unknown; quantity: 1).This complaint involves six (6) devices.This report involves one (1) reaming rod push rod 2.5mm shaft.This report is 3 of 4 for (b)(4).

Brand Name
REAMING ROD PUSH ROD 2.5MM SHAFT
Common Device Name
REAMER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11194797
Report Number2939274-2021-00358
Device Sequence Number767020
Product Code HTO
UDI-Device Identifier10886982002570
UDI-Public(01)10886982002570
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSD03.010.093
Device Catalogue NumberSD03.010.093
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/21/2020
Initial Report FDA Received Date01/19/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REAMING ROD PUSH ROD 2.5MM SHAFT; STR/HXDR SCWDR SFT T25 3.5MM HEX/SLF-RTN 165MM; STR/HXDR SCWDR SFT T25 3.5MM HEX/SLF-RTN 165MM; UNK - POWERED DRIVERS/HANDPIECES; UNK - POWERED DRIVERS/HANDPIECES; UNK - SCREWS: TRAUMA